Skip to main content

GIVLAARI (GIVOSIRAN) RECEIVES FDA APPROVAL!!


GIVLAARI (GIVOSIRAN) RECEIVES FDA APPROVAL!!

The American Porphyria Foundation is pleased to announce that the Food and Drug Administration has granted APPROVAL for GIVLAARI (Givosiran) for the treatment of Acute Hepatic Porphyria!
US patients will now have access to this preventative RNAi treatment. This approval is the first step in gaining access to GIVLAARI (Givosiran) in the US. Availability to patients will progress as Alnylam Pharmaceuticals pivots from FDA approval to commercial availability.

The APF will update you frequently on progress related to access and distribution of GIVLAARI (Givosiran) treatment.

Congratulations to YOU, our patient community, who participated in the pivotal Phase 2 and Phase 3 clinical trials that led to this approval. You are our medical heroes!

 REMEMBER…RESEARCH IS THE KEY TO YOUR CURE!

Click Here to See the Full FDA Press Release

Comments

Popular posts from this blog

Amazing patient advocacy....and needed media for this issue. Thank you Terri Witter!

Q & A WITH PORPHYRIA EXPERT, DR. BRUCE WANG, UCSF

Q & A WITH PORPHYRIA EXPERT, DR. BRUCE WANG, UCSF 
The APF asked our Facebook friends for their top questions they would ask a porphyria expert.
 The following questions were submitted to Dr. Wang for his responses ... Q. Does EPP give us bad teeth? Also, do people with EPP get stomach pains or is that with the other porphyias? A. The porphyrin that accumulates in EPP patients is protoporphyrin IX, which does not cause discoloration to teeth or abdominal pain.
 The type of porphyria that leads to discolored teeth is Congenital Erythropoietic Protoporphyria. The porphyrias that lead to episodic abdominal pain attacks are the acute hepatic porphyrias. Q. I have EPP and I have a severe reaction on my hands and lips. Do I seek urgent care? Also, what can you even do when you burn your lips? A. The acute reactions to sunlight in EPP can be very severe and, unfortunately, there are not many effective options to treat the symptoms. Nonsteroidal anti-inflammatory drugs (NSAIDS such as ibup…